MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST

ROCHE DIAGNOSTICS ELECSYS PROBNP II; NATRIURETIC PEPTIDE TEST
Catalog Number 09315284190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys probnp ii (probnp ii) i results from an unspecified number of patient samples tested on the cobas e 801 analytical unit.The reporter was able to provide two patient samples with discrepant results: sample 1 the initial result was 11367 pg/ml.The repeat result was 8047 pg/ml.Sample 2 the initial result was 16036 pg/ml.The repeat result was 11144 pg/ml.The reporter stated that all qc levels were out of the >3 standard deviation range, prompting the rerun of the patient samples.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas e 801 analytical unit is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024 and the results were within specifications.The investigation reviewed the (b)(6) 2024 and the results were within specifications; the (b)(6) 2024 qc recovery results were within +/- 3 standard deviations (sd).The investigation reviewed the alarm trace and numerous preclean short alarms were observed during the run.The field service engineer (fse) inspected the module and determined the contaminated extra wash station (ews) had caused the event.He then flushed the ews line and reagent lines.He checked the syringes and pinch valves.He performed air purges on the ews and reagent probes and multiple measuring cell preparations.The customer performed qcs with acceptable results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
ELECSYS PROBNP II
Common Device Name
NATRIURETIC PEPTIDE TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20237261
Report Number1823260-2024-02685
Device Sequence Number8090158
Product Code NBC
UDI-Device Identifier07613336191521
UDI-Public07613336191521
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K210546
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number09315284190
Device Lot Number78343701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer09/30/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown